Alert archive / Wisconsin / Small Craft Advisories in 2015

Small Craft Advisory 7, NWS Milwaukee, WI

January 11, 2015

NWS Milwaukee, WI issued this small craft advisory at Jan 11, 2015, 3:34 PM CST. It took effect at Jan 12, 2015, 6:00 AM CST. It was in force for 22 hr.

The area

The counties it named.

The facts

Issued
Jan 11, 2015, 3:34 PM CST (21:34 UTC)
In effect from
Jan 12, 2015, 6:00 AM CST
Expired
Jan 13, 2015, 3:44 AM CST
In force
22 hr
Issued by
NWS Milwaukee, WI

The text

As transmitted, in the capitals the NWS used until 2016.

263 
WHUS73 KMKX 112134
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
334 PM CST SUN JAN 11 2015

...GUSTY WINDS MONDAY...

.NORTHERLY WINDS WILL BECOME GUSTY MONDAY MORNING BETWEEN
DEPARTING LOW PRESSURE AND AN APPROACHING STRONG HIGH PRESSURE
SYSTEM FROM THE NORTHWEST. 

THERE ARE LIKELY STILL AREAS OF ICE IN THE NEARSHORE WATERS...BUT
ALSO PROBABLY SOME OPEN AREAS. WAVE HEIGHTS WILL LIKELY BE FAIRLY
LIMITED DUE TO THE AREAS OF ICE...ESPECIALLY IN THE SOUTH WHERE
THERE IS HIGHER CONFIDENCE IN ICE PER LATEST SATELLITE IMAGERY.

LMZ643>646-120545-
/O.NEW.KMKX.SC.Y.0007.150112T1500Z-150113T0600Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
334 PM CST SUN JAN 11 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM MONDAY TO MIDNIGHT
CST MONDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 AM MONDAY TO
MIDNIGHT CST MONDAY NIGHT. 

* WINDS: NORTH AT 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS.

* WAVES: 2 TO 4 FEET IN ICE FREE AREAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
DDV

WWW.WEATHER.GOV/MKX
6 follow-up statements
565 
WHUS73 KMKX 120350
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
950 PM CST SUN JAN 11 2015

...GUSTY WINDS MONDAY...

.NORTHERLY WINDS WILL BECOME GUSTY BY EARLY MONDAY MORNING
BETWEEN DEPARTING LOW PRESSURE AND AN APPROACHING STRONG HIGH
PRESSURE SYSTEM FROM THE NORTHWEST. LATEST GUIDANCE INDICATES
WINDS WILL INCREASE A FEW HOURS EARLIER THAN EXPECTED SO THE START
TIME OF THE ADVISORY HAS BEEN MOVED UP.

THERE ARE LIKELY STILL AREAS OF ICE IN THE NEARSHORE WATERS...BUT
ALSO PROBABLY SOME OPEN AREAS. WAVE HEIGHTS WILL LIKELY BE FAIRLY
LIMITED DUE TO THE AREAS OF ICE...ESPECIALLY IN THE SOUTH WHERE
THERE IS HIGHER CONFIDENCE IN ICE PER LATEST SATELLITE IMAGERY.

LMZ643>646-121200-
/O.EXT.KMKX.SC.Y.0007.150112T1200Z-150113T0600Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
950 PM CST SUN JAN 11 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 6 AM MONDAY TO
MIDNIGHT CST MONDAY NIGHT...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 6 AM MONDAY TO
MIDNIGHT CST MONDAY NIGHT. 

* WINDS: NORTH AT 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS.

* WAVES: 2 TO 4 FEET IN ICE FREE AREAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

REM
WWW.WEATHER.GOV/MKX
025 
WHUS73 KMKX 120908
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
308 AM CST MON JAN 12 2015

...GUSTY NORTH WINDS TODAY AND TONIGHT...

.NORTH WINDS WILL BECOME GUSTY BY EARLY MONDAY MORNING BETWEEN
DEPARTING LOW PRESSURE AND AN APPROACHING STRONG HIGH PRESSURE
SYSTEM FROM THE NORTHWEST. 

THERE ARE LIKELY STILL AREAS OF ICE IN THE NEARSHORE WATERS...BUT
ALSO PROBABLY SOME OPEN AREAS. WAVE HEIGHTS WILL LIKELY BE
SOMEWHAT LIMITED DUE TO THE AREAS OF ICE...ESPECIALLY IN THE
SOUTH WHERE THERE IS HIGHER CONFIDENCE IN ICE PER LATEST SATELLITE
IMAGERY. WAVES WILL INCREASE IN ICE FREE AREAS DUE TO THE
PERSISTENT NORTH THEN NORTHEAST WINDS.

LMZ643>646-121715-
/O.EXT.KMKX.SC.Y.0007.150112T1200Z-150113T1200Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
308 AM CST MON JAN 12 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM CST TUESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 AM CST TUESDAY.

* WINDS: NORTH AT 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS.

* WAVES: INCREASING TO 3 TO 5 FEET IN ICE FREE AREAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
HENTZ

WWW.WEATHER.GOV/MKX
517 
WHUS73 KMKX 121528
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
928 AM CST MON JAN 12 2015

...GUSTY NORTH WINDS TODAY AND TONIGHT...

.GUSTY NORTH WINDS ARE EXPECTED TODAY INTO THIS EVENING BEFORE
DIMINISHING. THE GUSTY WINDS ARE DUE TO A TIGHTENING PRESSURE
GRADIENT BETWEEN DEPARTING LOW PRESSURE AND AN APPROACHING STRONG
HIGH PRESSURE SYSTEM FROM THE NORTHWEST.

THERE ARE LIKELY STILL AREAS OF ICE IN THE NEARSHORE WATERS...BUT
ALSO PROBABLY SOME OPEN AREAS. WAVE HEIGHTS WILL LIKELY BE
SOMEWHAT LIMITED DUE TO THE AREAS OF ICE...ESPECIALLY IN THE
SOUTH WHERE THERE IS HIGHER CONFIDENCE IN ICE PER LATEST
SATELLITE IMAGERY. WAVES WILL INCREASE IN ICE FREE AREAS DUE TO
THE PERSISTENT NORTH WINDS TODAY...TURNING TO THE NORTHEAST
TONIGHT.

LMZ643>646-122330-
/O.CON.KMKX.SC.Y.0007.000000T0000Z-150113T1200Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
928 AM CST MON JAN 12 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST
TUESDAY...

* WINDS: NORTH TO NORTHWEST AT 15 TO 20 KNOTS WITH GUSTS UP TO 30
  KNOTS TURNING TO THE NORTHEAST TONIGHT.

* WAVES: 3 TO 6 FEET IN ICE FREE AREAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
WWW.WEATHER.GOV/MKX

MBK
307 
WHUS73 KMKX 122116
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
316 PM CST MON JAN 12 2015

...WINDS EASING THIS EVENING WITH LINGERING HIGH WAVES TONIGHT...

.GUSTY NORTH WINDS ARE EXPECTED INTO THIS EVENING BEFORE
DIMINISHING. THE GUSTY WINDS ARE DUE TO A TIGHTENING PRESSURE
GRADIENT BETWEEN DEPARTING LOW PRESSURE AND AN APPROACHING STRONG
HIGH PRESSURE SYSTEM FROM THE NORTHWEST.

THERE ARE STILL AREAS OF ICE IN THE NEARSHORE WATERS...BUT ALSO
SOME OPEN AREAS. WAVE HEIGHTS WILL LIKELY BE SOMEWHAT LIMITED DUE
TO THE AREAS OF ICE...ESPECIALLY IN THE SOUTH WHERE THERE IS
HIGHER CONFIDENCE IN ICE PER LATEST SATELLITE IMAGERY. WAVES WILL
INCREASE IN ICE FREE AREAS DUE TO THE PERSISTENT NORTH WINDS
TODAY...TURNING TO THE NORTHEAST TONIGHT.

LMZ643>646-130530-
/O.CON.KMKX.SC.Y.0007.000000T0000Z-150113T1200Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
316 PM CST MON JAN 12 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST
TUESDAY...

* WINDS: NORTH AT 15 TO 20 KNOTS WITH GUSTS UP TO 25 KNOTS EASING
  AND TURNING TO THE NORTHEAST TONIGHT.

* WAVES: 3 TO 6 FEET IN ICE FREE AREAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
DDV

WWW.WEATHER.GOV/MKX
359 
WHUS73 KMKX 130310
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
910 PM CST MON JAN 12 2015

...WINDS EASING THIS EVENING WITH LINGERING HIGH WAVES TONIGHT...

.GUSTY NORTH WINDS ARE DIMINISHING. THE GUSTY WINDS ARE DUE TO A
TIGHTENING PRESSURE GRADIENT BETWEEN DEPARTING LOW PRESSURE AND AN
APPROACHING STRONG HIGH PRESSURE SYSTEM FROM THE NORTHWEST.

THERE ARE STILL AREAS OF ICE IN THE NEARSHORE WATERS...BUT ALSO
SOME OPEN AREAS. WAVE HEIGHTS WILL LIKELY BE SOMEWHAT LIMITED DUE
TO THE AREAS OF ICE...ESPECIALLY IN THE SOUTH WHERE THERE IS
HIGHER CONFIDENCE IN ICE PER LATEST SATELLITE IMAGERY. WAVES WILL
INCREASE IN ICE FREE AREAS DUE TO THE PERSISTENT NORTH WINDS
TODAY...TURNING TO THE NORTHEAST TONIGHT.

LMZ643>646-131115-
/O.CON.KMKX.SC.Y.0007.000000T0000Z-150113T1200Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
910 PM CST MON JAN 12 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST
TUESDAY...

* WINDS: NORTH AT 10 TO 20 KNOTS WITH GUSTS UP TO 25 KNOTS EASING
  AND TURNING TO THE NORTHEAST TONIGHT.

* WAVES: 3 TO 5 FEET IN ICE FREE AREAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/MKX
574 
WHUS73 KMKX 130944
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
344 AM CST TUE JAN 13 2015

...SMALL CRAFT ADVISORY HAS BEEN CANCELLED...

.WINDS HAVE TURNED EAST AND EASED BELOW CRITERIA AND WAVES HAVE
LOWERED SO THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED.

LMZ643>646-131045-
/O.CAN.KMKX.SC.Y.0007.000000T0000Z-150113T1200Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
344 AM CST TUE JAN 13 2015

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS CANCELLED
THE SMALL CRAFT ADVISORY. 

$$

REM
WWW.WEATHER.GOV/MKX

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Jan 11, 3:30 PM CST, 4 minutes earlier.

Area forecast discussion, Jan 11, 3:30 PM CST, 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
330 PM CST SUN JAN 11 2015

.TONIGHT AND MONDAY...CONFIDENCE - HIGH.

MAY SEE A LITTLE LIGHT SNOW BRUSH THE FAR SOUTHEAST LATE THIS
AFTERNOON AND INTO THE EVENING...SOUTH OF A LINE FROM MILWAUKEE TO
JANESVILLE. MODELS ARE FAIRLY SPLIT ON WHETHER VERY LIGHT
ACCUMULATIONS WILL GET INTO THE SOUTHEAST...RANGING FROM COMPLETELY
DRY TO UPWARDS OF AN INCH.  LEFT SOME CHANCE POPS IN THE SOUTHEAST
DUE TO THE UNCERTAINTY. WILL HAVE TO MONITOR UPSTREAM CONDITIONS AND
UPDATE THE FORECAST AS NEED BE OVER THE NEXT FEW HOURS. COULD ALSO
SEE A LITTLE SNOW OR A FEW FLURRIES NORTH LATE EVENING AND EARLY
NIGHT AHEAD OF THE APPROACHING SHORTWAVE.

IT SHOULD BE DRY WITH DECREASING CLOUDS THROUGH THE DAYTIME HOURS
MONDAY AS HIGH PRESSURE APPROACHES FROM THE NORTHWEST. IT WILL BE
COLDER TOMORROW BEHIND THE DEPARTING SYSTEM...WITH HIGHS ONLY IN THE
TEENS.

.MONDAY NIGHT THROUGH WEDNESDAY...CONFIDENCE - HIGH.

AS SPRAWLING AREA OF HIGH PRESSURE IN THE NORTHERN PLAINS SLIDES
EAST AND SOUTH EARLY IN THE PERIOD...LOW LEVEL WINDS WILL BE
GRADUALLY VEERING FROM THE NORTH TO THE EAST MON NGT INTO EARLY TUE.
WINDS IN THE 1000-850MB LAYER WILL GRADUALLY VEER FROM NNE AT
00Z/13 TO ENE BY 15Z/13.  WINDS INITIALLY AROUND 25KTS...
GRADUALLY WEAKEN TO 10KTS.  SHORT TERM GUIDANCE INCLUDING MESOSCALE
MODELS SHOW PERIOD OF LOW LEVEL CONVERGENCE AND OMEGA AFFECT FAR
SOUTHEAST FROM LATE EVENING THRU 09Z OR SO BEFORE THE LOW LEVEL
WINDS BEGIN TO WEAKEN AND FURTHER VEER.

DURING THIS PERIOD...DELTA T OF 12-14C WITH MOISTURE EXTENDING TO 3K
FEET WITH LAKE INDUCED CAPE ABV SHALLOW INVERSION OF 150-200 J.
ENOUGH CONVERGENCE AND MOISTURE TO WARRENT BUMPING UP POPS SLIGHTLY
AND GOING WITH SCT WORDING FOR -SHSN VS CHC.  SCT -SHSN WL DIMINISH
TO FLURRIES BY EARLY TUE AND RAPIDLY DISSIPATE AS WINDS WEAKEN AND
BECOME ELY.  MAY BE SOME LIGHT ACCUMULATION IN ERN RACINE/KENOSHA
AND OAK CREEK AREAS.

OTRW...A QUIET AND COLD PERIOD AS HIGH PRESSURE SAGS SOUTH OF THE
AREA.  WEAK UPSTREAM WARM AIR ADVECTION WL LIKELY BRING A PERIOD
OF MID-HIGH CLOUDS ON WED ALONG WITH SOME RECOVERY IN DAYTIME TEMPS.

LIGHTER WINDS AND COLD NIGHT TIME TEMPS WELL AWAY FROM THE LAKE
MON NGT WL RESULT IN WIND CHILLS DROPPING TO BETWEEN 10 AND 20 BLO.

.WEDNESDAY NIGHT THROUGH SUNDAY...CONFIDENCE - HIGH TRENDING TOWARD
MEDIUM.

LARGE HIGH PRESSURE AREA WILL CONTINUE TO SAG SLOWLY SOUTH OF THE
AREA EARLY IN THE PERIOD.  MEANWHILE BAROCLINIC ZONE WILL FURTHER
TIGHTEN ACROSS SOUTHERN CANADA AS NORTHWEST WINDS STRENGTHEN AS
PAIR OF SHORT WAVE TROFS ROTATE AROUND POLAR LOW LOCATED NORTH OF
HUDSON BAY.  ASSOCIATED COLD FRONT WILL SAG SOUTH ACROSS NORTHERN
GTLAKES THU AND THU NGT.  AT THIS POINT...APPEARS WI WL ONLY RECEIVE
GLANCING BLOW FROM THIS COLD AIR SURGE DUE TO STEERING WINDS BACKING
SLIGHTLY TO MORE WEST TO NORTHWEST.  THIS SHIFT IN THE STEERING
WINDS ATTRIBUTED TO BREAKING DOWN OF UPSTREAM LONG WAVE RIDGE OVER
WRN CONUS AND WILL ALLOW SOUTH TO SOUTHWEST WINDS TO USHER WARMER
AIR INTO THE REGION FOR FRI.

UNCERTAINTY CREEPS UPWARD LATER FRIDAY AND FOR THE WEEKEND.  MEDIUM
RANGE GUIDANCE HAD BEEN IN BETTER AGREEMENT ON FRONTAL BOUNDARY
REMAINING TO THE NORTH OF THE REGION.  HOWEVER 00Z/11 ECMWF SHIFTED
TO STRONGER SHORT WAVE TROF MOVING ACROSS WRN GTLAKES EARLY IN THE
WEEKEND...WHILE GFS AND CMC CONTINUED FLATTER...WEAKER PATTERN.  12Z
ECMWF BACKING AWAY FROM THIS STRONGER SCENARIO BUT STILL CARRIES
WEAKER LOW PRESSURE AREA ACROSS NRN GTLAKES ON SAT. LATEST WPC
BLENDED GUIDANCE ALSO FAVORING FLATTER...MILDER WEEKEND
BASED MORE ON ECMWF ENSEMBLE AND GLOBAL ENSEMBLE MEAN.  DIFFERENCES
STEM FROM STRENGTH OF MID-LEVEL SHORT WAVE APPROACHING PAC
NORTHWEST AND SECOND WAVE ROTATING AROUND POLAR LOW.  TYPICALLY
FAVOR ECMWF IN THESE SITUATIONS...BUT FOR NOW DUE TO ABRUPT
SHIFT...WL REMAIN MILDER AND DRY FOR BULK OF THE WEEKEND.

CPC 6-10 DAY 500H PROGNOSTIC CONTINUES TO SHOW WELL ABOVE NORMAL
HEIGHTS FOR THE PERIOD CENTERED ON 01/18.  VERY LONG RANGE SHOWS
LIKLIHOOD FOR MORE AMPLIFIED LONG WAVE TROF SETTING UP OVER WRN
CONUS EARLY THE FOLLOWING WEEK...WHICH WOULD RESULT IN MORE
ACTIVE PATTERN RETURNING TO THE REGION AROUND THE 21ST OR SO.

&&

.AVIATION/00Z TAFS/...

MAY SEE A LITTLE LIGHT SNOW BRUSH THE FAR SOUTHEAST LATE THIS
AFTERNOON AND INTO THE EVENING. COULD ALSO SEE A LITTLE SNOW OR A
FEW FLURRIES NORTH LATE EVENING AND EARLY NIGHT. ONLY ACCUMULATIONS
WOULD BE A COUPLE TENTHS OF AN INCH AT BEST IN THE VERY FAR
SOUTHEAST FORECAST AREA.

STILL EXPECTING MAINLY VFR CONDITIONS TO CONTINUE INTO TONIGHT. MAY
SEE BRIEF MVFR CIGS FAR SOUTHEAST AND NORTH WITH AREAS OF LIGHT
SNOW. VFR CONDITIONS ARE THEN EXPECTED THROUGH THE DAYTIME HOURS
MONDAY AS HIGH PRESSURE APPROACHES FROM THE NORTHWEST. MAY SEE SOME
MVFR CONDITIONS ALONG WITH A LITTLE LIGHT SNOW MONDAY EVENING IN THE
FAR SOUTHEAST...AS LAKE EFFECT SNOW SHOWERS ARE POSSIBLE.

&&

.MARINE...

NORTHERLY WINDS WILL BECOME GUSTY MONDAY MORNING BETWEEN DEPARTING
LOW PRESSURE AND AN APPROACHING STRONG HIGH PRESSURE SYSTEM FROM THE
NORTHWEST. THERE ARE LIKELY STILL AREAS OF ICE IN THE NEARSHORE
WATERS...BUT ALSO PROBABLY SOME OPEN AREAS. HAVE THUS DECIDED TO
ISSUE A SMALL CRAFT ADVISORY FROM MID-MORNING MONDAY UNTIL MIDNIGHT
MONDAY NIGHT.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...

WI...NONE.
LM...SMALL CRAFT ADVISORY FROM 15Z/12 TO 06Z/13 FOR LMZ643>646.

TONIGHT AND MONDAY/AVIATION/MARINE...DDV
MONDAY NIGHT THROUGH SUNDAY...MBK
Hazardous weather outlook, Jan 11, 3:18 PM CST, 16 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
318 PM CST SUN JAN 11 2015

WIZ046-047-051-052-056>060-062>072-122130-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
318 PM CST SUN JAN 11 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY

WIND CHILLS WILL DROP TO BETWEEN 10 AND 20 BELOW ZERO FARTHER AWAY
FROM LAKE MICHIGAN MONDAY NIGHT INTO EARLY TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

LMZ643>646-122130-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
318 PM CST SUN JAN 11 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY

NORTH WINDS ARE EXPECTED TO GUST UP TO 25 KNOTS ON MONDAY AND
MONDAY EVENING AS HIGH PRESSURE BUILDS INTO THE REGION. A SMALL
CRAFT ADVISORY GOES INTO EFFECT MONDAY MORNING...AND CONTINUES
THROUGH MIDNIGHT.

WWW.WEATHER.GOV/MKX

MBK

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 10, 6:21 PM CSTSmall Craft AdvisoryMKX9 hr

Nearby

Small Craft Advisories in Wisconsin, 2015Every small craft advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.